Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

Curvature properties of anti-Kahler-Codazzi manifolds

Arif Salımov, SİBEL TURANLI

COMPTES RENDUS MATHEMATIQUE Cilt 351 · ss. 225–227 · 01.03.2013
DOI ile aç

Özet

In this paper we shall consider a new class of integrable almost anti-Hermitian manifolds, which will be called anti-Kahler-Codazzi manifolds, and we will investigate their curvature properties. (C) 2013 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.

Atıf için künye

Salımov, A., & TURANLI, S. (2013). Curvature properties of anti-Kahler-Codazzi manifolds. COMPTES RENDUS MATHEMATIQUE, 351, 225–227. https://doi.org/10.1016/j.crma.2013.03.008

BibTeX
@article{salimov2013-53691,
  author = {Salımov, Arif and TURANLI, SİBEL},
  title = {Curvature properties of anti-Kahler-Codazzi manifolds},
  journal = {COMPTES RENDUS MATHEMATIQUE},
  year = {2013},
  volume = {351},
  pages = {225--227},
  issn = {1631-073X},
  doi = {10.1016/j.crma.2013.03.008},
  url = {https://akademik.atauni.edu.tr/yayinlar/53691-curvature-properties-of-anti-kahler-codazzi-manifolds}
}